Control Theory and Informatics is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of classic and modern control theory, informatics research and their applications. The journal is published in both printed and online versions. The online version is free access and download.
IISTE is member of CrossRef.
Call for Paper Submissions & Paid Reviewers / Index
Please follow the following two files to prepare your paper, then send it to CTI@iiste.org
Index of this journal:
The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
Vol 4, No 6 (2014)
Table of Contents
|The Discrete Quartic Spline Interpolation Over Non Uniform Mesh|
|Y.P. Dubey, K.K. Paroha||1-11|
|ON COMMON RANDOM FIXED POINTS OF MAPPINGS IN HILBER SPACE|
|PIYUSH M. PATEL, RAMAKANT Bhardwaj, Sabhakant Dwivedi||12-20|
|Implicit Lyapunov Control for the Quantum Liouville Equation|
|Shuang Cong, Fangfang Meng, Jianxiu Liu||21-32|
|Unique Fixed Point Theorem For Asymptotically Regular Maps In Hilbert Space|
|Pravin B. Prajapati, Ramakant Bhardwaj, SabhaKant Dwivedi||33-40|
Paper submission email: CTI@iiste.org
ISSN (Paper)2224-5774 ISSN (Online)2225-0492
Please add our address "email@example.com" into your email contact list.
This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.
Copyright © www.iiste.org